# SDR UPS04142688

- Difficulty date: July 11, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Lwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER DOOR CUTOUT AT FWD UPPER CORNER HAS SKIN DAMAGE.  REMOVED DAMAGE REF EO A300-5333-20304-B, FABRICATED DOUBLER, FILLER AND INSTALLED PER EO A300-5330-20304-B.  THIS CLEARS D-279358.
